Since the doctor cannot write me a refill for it I was wondering if anyone knew of some non narcotic substitutes that I could get my doctor to give me to get me by for 30 days. I take the valium and klonopin for menieres disease but as we all know they are both for treatment of anxiety, which is basically what you are trying to accomplish in my case, slow the signals to the brain down and calm the nervous system.
Hydralazine might be helpful. Don't you wish people would keep their hands to themselves. You'd probably benefit from using a small pill box and only having a few on you.
Hi, i'm sorry to hear what happened! Will your doctor not be willing to refill your prescriptions considering the circumstances? Surely they must understand that stopping these medications suddenly with have an adverse effect on your physical and mental health. I would push them to be considerate to your cause and repeat the prescription just this one time...
If you have any withdrawal symtoms contact your doc asap. You may want to ask about having another doctor write a prescription for you, but make sure that you run this by the doc who normally prescribes the meds. as the last thing that you want is to be accused of doctor shopping. Lyrica hits on the gabba sp? like do the benzos. Valarien is also an otc herb sold at any pharmacy and also hits on the gabba as well.
If you take these meds on a regular basis for some time now withdrawals can put your life at risk. You may want to be ready to go to the er if things get out of hand. If your doctor is a general family doctor I would think about seeing a psychietrist sp? as his reluctance and obvious underestimating of these meds seems very irresponsible. There must be a better solution than what is currently being offered. There are many many varieties of benzos on the market that could be utilized.
You may want to volunteer yourself to drug testing as well to prove that you are in fact telling the truth. Just a thought. Even though he says that he believes you it seems that his actions or rather lack of says otherwise. I recently stopped taking my klonopin at a regular dose of 5 or 6 mg per day. It took me months to taper off that drug. A person simply can not just stop without inflicting a great deal of harm to oneself.
My heart goes out to you and I pray that you find a better solution than what has been presented so far. Who knows, maybe the person who stole your meds had their meds stolen as well. Doubtful. You might want to make a report to the police too.
Once again you will be in my prayers!
I am so sorry that your medication was stolen from you! :) Some people just don't care about what their actions can do to others! They don't care that without your medications , your condition is not under control and that you can also have some serious withdrawal from not having your meds. I don't know of anything that you can take to get you through till your next presctiption as I am not a medical professional, but if you don't mind I would like to give you a little advice to keep this from hapening again.
First off if you can, please try not to carry all of your medication with you that way if someone does steal it, they don't get all of it, and I would invest in a good lock box too, and if you do have to take your meds with you for some reason lock them in the trunk of your car and if you can't do that keep them on your person at all times.
I hope everything works out for you!!
I may have suggested this for you before but have you tried Antivert or Meclizine for your Menieres? Meclizine is sold OTC for motion sickness. They used to prescribe it for Menieres. It really sucks that some low life steals someones medication! That is really low. Did you make a police report? My docs have said with controlled drugs that they CAN replace them but only if you fill out a police report and they get a copy. This covers their butt because it is "proof" that there really was a theft and was reported to the police. They do reserve the right to refuse to refill if someone "overuses" this theft option to refill early too often but in this case, your Dr knows you are truthful.
Dear Papasam; This is just teriable! I thought a police report filed immediately
before you left Wal-Mart would suffice for your Dr., especially since you
haven't had it happen before. Also, I can't believe Wal-Mart won't let you see that film. Also, can't your primary care write a one time script for Xanax or
Valium so you won't have to face the horrors of Benzo withdrawl? Unbelievable
these "medical profesionals" don't KNOW the dangers of being without pose...
You will end up in the ER room where they should help you.sincerely,~DD~
To papasam. From bestpup
Papasam the same thing happen to me approx 10 yrs ago. I was working in a convenience store and I turned my head the other way for a second and someone stole my bag. I had all my schedule two drugs in my bag.
Anyway, I called my rheumatologist at the time explained the circumstances to her and she said, because this has never happened to me before she would call my pharmacy and explain what happened to me and my pills.
Finally, both my doctor and my pharmacist recommended I make out a Police report in case the drugs or my bag were to show up. It's know different than if you were traveling and left your meds on a plane or in the hotel?
Now, if this happened more than once your doctor may get suspicious? If this is your first mishap I know the doctor can help you unless the rules have changed?
Best of luck, bestpup
I would like to thank all of my friends on here for supporting me. I have been able through the help of a lot of prayer to get my meds back. Had it not been for the the helpful prayers and thoughts of my friends on here I know that this would not have happened as everything seemed to be against me. I want to thank all of you. That is why I love this website, because of the wonderful friends I have here.
I recently lost my clonazepam script for the month, and I am scared to death. Hoping Dr will work with me but if not hate to say it but I will turn to whiskey I not going through that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.